Annihilators and ideals in distributive and modular ordered sets. (English) Zbl 0854.06001

Summary: The aim of this paper is to show a connection between indexed annihilators and ideals in distributive and modular ordered sets.


06A06 Partial orders, general
Full Text: EuDML


[1] Chajda I., Halaš R.: Indexed annihilators in ordered sets. Math. Slovaca, to appear. · Zbl 0843.06002
[2] Davey B.: Some annihilator conditions on distributive lattices. Alg. Univ. 4 (1974), 316-322. · Zbl 0299.06007
[3] Davey B., Nieminen J.: Annihilators in modular lattices. Alg. Univ. 22 (1986), 154-158. · Zbl 0613.06004
[4] Ernè M.: Distributive laws for concept lattices. TU Darmstadt, Preprint Nr. 1230, 1989. · Zbl 0795.06006
[5] Halaš R.: Characterization of distributive sets by generalized annihilators. Arch. Math. (Brno) 30, 1 (1994), 25-27. · Zbl 0805.06001
[6] Mandelker M.: Relative annihilators in lattices. Duke Math. J. 40 (1970), 377-386. · Zbl 0206.29701
[7] Rachůnek J.: Translations des ensembles ordonnés. Math. Slovaca 31 (1981), 337-340. · Zbl 0472.06002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.